Removable Sets for <i>A</i>-Harmonic Functions

  • Samia Challal

    York University, Toronto, Canada
  • Abdeslem Lyaghfouri

    The Fields Institute for Research in Mathematical Sciences, Toronto, Canada


We establish in this paper that sets of mm-Hausdorff measure zero are removable for C0,αC^{0,\alpha} AA-harmonic functions with m depending only on nn, α\alpha and AA.

Cite this article

Samia Challal, Abdeslem Lyaghfouri, Removable Sets for <i>A</i>-Harmonic Functions. Z. Anal. Anwend. 30 (2011), no. 4, pp. 421–433

DOI 10.4171/ZAA/1442